# SDR ASOA2014062510759

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 15,310 hours, 10,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER ON AFT CARGO DOOR IS DAMAGED.   REPAIRED IAW REO 690-52-35-013, REV "A".
